# SDR UPS06848358

- Difficulty date: October 29, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6012235
- Part serial: 327
- Condition: No Test
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WILL NOT TEST.  REMOVED AND REPLACED BATTERY RELAY PACK PER MM 33-50-01-2, PARA 4.
